# SDR 2008UALA03621

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,348 hours, 11,744 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 7321387012
- Part serial: 37894
- Condition: Malfunctioned
- Location: Apu Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE TRIES APU WILL NOT START - STATUS MSG APU DOOR.  RESET C/B FOR APU DOOR ACT.  CYCLED DOOR 2 TIMES ON GROUND AND THEN STARTED 2 TIMES WITH AIR AND ELEC.  LOAD ALL OPS GOOD.
